ITP OpenIR

Browse/Search Results:  1-10 of 85 Help

Selected(0)Clear Items/Page:    Sort:
Two-loop octagons, algebraic letters and (Q)over-bar equations 期刊论文
PHYSICAL REVIEW D, 2020, 卷号: 101, 期号: 6, 页码: 61701
Authors:  He, Song;  Li, Zhenjie;  Zhang, Chi
Favorite  |  View/Download:63/0  |  Submit date:2020/06/16
Effect of Pressure Anisotropy on Nonlinear Periodic Waves in a Magnetized Superthermal Electron-Positron-Ion Plasma 期刊论文
BRAZILIAN JOURNAL OF PHYSICS, 2019, 卷号: 49, 期号: 3, 页码: 379-390
Authors:  Khan, SU;  Adnan, M;  Mahmood, S;  Ur-Rehman, H;  Qamar, A
Adobe PDF(1280Kb)  |  Favorite  |  View/Download:59/0  |  Submit date:2019/07/19
SOLITARY WAVES  ACOUSTIC-WAVES  DOUBLE-LAYERS  DUSTY PLASMA  SOLITONS  MODEL  
Towards a sound massive cosmology 期刊论文
PHYSICS OF THE DARK UNIVERSE, 2019, 卷号: 23, 页码: UNSP 100257
Authors:  Zhang, HS;  Hu, YP;  Zhang, Y
Adobe PDF(416Kb)  |  Favorite  |  View/Download:80/0  |  Submit date:2019/07/19
BARYON ACOUSTIC-OSCILLATIONS  BLACK-HOLES  GRAVITY  
Controllability and maximum matchings of complex networks 期刊论文
PHYSICAL REVIEW E, 2019, 卷号: 99, 期号: 1, 页码: 12317
Authors:  Zhao, JH;  Zhou, HJ
Adobe PDF(1078Kb)  |  Favorite  |  View/Download:110/0  |  Submit date:2019/07/19
RANDOM GRAPHS  DYNAMICS  
Two faces of greedy leaf removal procedure on graphs 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2019, 页码: 83401
Authors:  Zhao, Jin-Hua;  Zhou, Hai-Jun
Favorite  |  View/Download:77/0  |  Submit date:2020/06/16
STATISTICAL-MECHANICS  INDEPENDENCE NUMBER  COMMUNITY STRUCTURE  PERCOLATION  DYNAMICS  NETWORKS  INTERNET  BAY  
Variational study of U(1) and SU(2) lattice gauge theories with Gaussian states in 1+1 dimensions 期刊论文
PHYSICAL REVIEW D, 2018, 卷号: 98, 期号: 3, 页码: 34505
Authors:  Sala, P;  Shi, T;  Kuhn, S;  Banuls, MC;  Demler, E;  Cirac, JI
Adobe PDF(1470Kb)  |  Favorite  |  View/Download:67/0  |  Submit date:2018/12/27
MASSIVE SCHWINGER MODEL  ENTANGLED PAIR STATES  STRONG-COUPLING CALCULATIONS  MATRIX PRODUCT STATES  YANG-MILLS THEORY  HAMILTONIAN-FORMULATION  SPIN SYSTEMS  T-EXPANSION  REPRESENTATION  CONFINEMENT  
Twin-plane-partitions and N=2 affine Yangian 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 11, 页码: 192
Authors:  Gaberdiel, MR;  Li, W;  Peng, C
Adobe PDF(1964Kb)  |  Favorite  |  View/Download:46/0  |  Submit date:2019/07/19
Gauge invariance induced relations and the equivalence between distinct approaches to NLSM amplitudes 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 7, 页码: 177
Authors:  Du, YJ;  Zhang, Y
Adobe PDF(1084Kb)  |  Favorite  |  View/Download:44/0  |  Submit date:2018/12/27
Yang-mills Amplitudes  Recursion-relations  Tree Amplitudes  
Fast spinning strings on eta deformed AdS(5) x S-5 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 2, 页码: 35
Authors:  Banerjee, A;  Bhattacharyya, A;  Roychowdhury, D
Adobe PDF(650Kb)  |  Favorite  |  View/Download:51/0  |  Submit date:2018/12/27
DUALITY  CHAIN  WAVE  DEFORMATIONS  ADS/CFT  MODEL  OPERATORS  LIMIT  FIELD  
Scattering forms and the positive geometry of kinematics, color and the worldsheet 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2018, 期号: 5, 页码: 96
Authors:  Arkani-Hamed, N;  Bai, YT;  He, S;  Yan, GW
Adobe PDF(1411Kb)  |  Favorite  |  View/Download:53/0  |  Submit date:2018/12/27
GAUGE-THEORY  AMPLITUDES  TREE